+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Join Date
    Sep 2010
    Location
    casino
    Posts
    1,958
    Thanks
    2,916
    Thanked
    333
    Reviews
    1
    Achievements:Topaz Star - 500 posts

    Default EPO making me sick to my stomach

    I tried taking evening primrose oil capsules & it's literally made me sick & given me the runs. Has anyone else had this or similar ?

  2. #2
    Join Date
    Jun 2006
    Posts
    3,926
    Thanks
    570
    Thanked
    1,116
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Not me I'm sorry but we give DS6 one capsule at night and he doesn't have that issue. Do you think it's the EPO or still the miscarriage? Hugs you've really gone through a lot

  3. #3
    Join Date
    Sep 2010
    Location
    casino
    Posts
    1,958
    Thanks
    2,916
    Thanked
    333
    Reviews
    1
    Achievements:Topaz Star - 500 posts
    I'm not sure could be either but today is the only day I've taken EPO & felt so so sick

  4. #4
    Join Date
    Feb 2012
    Location
    Brisbane North
    Posts
    4,460
    Thanks
    1,581
    Thanked
    1,802
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    op stop taking them.. maybe speak to your dr about what you have been feeling..

  5. The Following User Says Thank You to GlitterFarts For This Useful Post:

    jagamoe  (04-07-2013)

  6. #5
    MilkingMaid's Avatar
    MilkingMaid is offline Winner 2009 - Mod Award - most supportive member
    Question those who don't question authority
    Join Date
    May 2005
    Location
    Home
    Posts
    9,661
    Thanks
    3,787
    Thanked
    2,144
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Awards:
    100 Posts in a week
    Never had that effect on me, is there anything else it could possibly be?

  7. #6
    Join Date
    Sep 2010
    Location
    casino
    Posts
    1,958
    Thanks
    2,916
    Thanked
    333
    Reviews
    1
    Achievements:Topaz Star - 500 posts
    Have def stopped taking them & don't think it would be anything else other than maybe related to miscarraige but I dunno ?


 

Similar Threads

  1. 17 weeks sick for a whole week - stomach bug or hyperemesis?
    By MrsStewart in forum Morning Sickness
    Replies: 6
    Last Post: 12-01-2013, 20:54
  2. NAN HA - making babies sick
    By webby in forum General Parenting Tips, Advice & Chat
    Replies: 0
    Last Post: 09-08-2012, 09:27
  3. Replies: 30
    Last Post: 04-07-2012, 20:30

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
free weekly newsletters | sign up now!
who are these people who write great posts? meet our hubbub authors!
Learn how you can contribute to the hubbub!

reviews
learn how you can become a reviewer!

competitions

forum - chatting now
christmas gift guidesee all Red Stocking
Bamboo Lulu
Super soft, fun prints & basics for baby, made from bamboo & organic cotton plus non-toxic wooden toys. • Hypoallergenic - perfect for eczema relief • Everything needed to shop for a baby shower • 10% off + FREE gift with purchase. Use code BUBHUB
sales & new stuffsee all
Pea Pods
Buy 2 Award Winning Pea Pods Reusable One Size Nappies for only $38 (in your choice of colours) and receive a FREE roll of Bamboo Liners. Don't miss out, we don't usually have discounts on the nappies, so grab this special offer!
Special Offer! Save $12
featured supporter
121Temps
For the last 10 years 121 Temps has helped thousands of personal assistants/others to set up and work as a virtual assistant from home. Our services include: - One-2-One Mentoring - Online training/courses - Handbook, Toolkits, Templates & more.
gotcha
X

Pregnant for the first-time?

Not sure where to start? We can help!

Our Insider Programs for pregnancy first-timers will lead you step-by-step through the 14 Pregnancy Must Dos!